# SDR SWAA2012101808619

- Difficulty date: September 25, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 43,475 hours, 25,330 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Part number: 148A7216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AFT SECTION BRACKET CRACKED AT BS 663, LBL 28.  REMOVED AND REPLACED BRACKET IAW SRM AND DWG.
